# SDR SWAA2024093030797

- Difficulty date: August 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ECS BAY HAS CRACKED DUCT SUPPORT BRACKET (212A1116) ACCESS PANEL 192CL BS540+6 LBL8. MARKED<[01] REMOVED AND INSTALLED NEW SUPPORT BRACKET AT ECS BAY; PER SRM 51-40-02 AND DWG: 212A1101; ID: 003;[02] REMOVED AND INSTALLED NEW SUPPORT BRACKET AT ECS BAY; PER SRM 51-40-02 AND DWG: 212A1101; REV -; ID: 003;[03] VERIFIED CORRECTIVE ACTION ENTRY 2.
